MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CAREONE UNIFINE PENTIPS PLUS; PEN NEEDLE

OWEN MUMFORD LIMITED CAREONE UNIFINE PENTIPS PLUS; PEN NEEDLE
Model Number AN 3850AH
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Owen mumford usa inc's distributor received a letter from one of their patients stating she had two boxes of their private labeled pen needles, unifine pentips plus and a needle from each box broke off in her abdomen.She reported in the letter to them that she was able to remove one herself, but had to go get an x-ray to see if the other could be found, but it could not be located.
 
Additional Manufacturer Narrative
Owen mumford usa inc customer service was able to contact the patient, (b)(6).She communicated that she is ok, but just wanted us to know she had two needles, on separate occasion, break off in her abdoment and she had never had that happen before.

Brand Name
CAREONE UNIFINE PENTIPS PLUS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key18373705
Report Number8021764-2023-00007
Device Sequence Number7766672
Product Code FMI
UDI-Device Identifier00041520035363
UDI-Public00041520035363
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3850AH
Device Lot Number22P8001.C484
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale